# SDR JIKA2017070801

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N569UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT569
- Aircraft time: 22,449 hours, 25,615 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Part serial: G0612
- Condition: Weak
- Location: Horiz Stab
- Part time: 4,184 hours, 4,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

EN ROUTE, PILOT REPORTED WHILE LEVELING AT 10,000 FEET WITH AUTOPILOT ENGAGED, THE PILOT EXPERIENCED AN UNCOMMAND PITCH UP AND CLIMB. THE ELECTRIC TRIM AMBER ANNUNCIATOR LIGHT ILLUMINATED ON THE AUTOPILOT CONTROL PANEL.  THE PILOT DISENGAGED THE AUTOPILOT TO RETURN TO LEVEL FLIGHT. ONCE DISENGAGED, CONSIDERABLE FORWARD PRESSURE WAS REQUIRED ON THE ELEVATOR TO LOWER NOSE OF AN AIRCRAFT AND MAINTAIN REQUIRED PITCH ATTITUDE. THE PILOT'S TRIM SWITCH MADE ITS NORMAL TRIM IN MOTION SOUND, HOWEVER  THE TRIM INDICATOR REFLECTED PITCH SETTING AT UPPER GREEN LIMIT AND DID NOT INDICATE ANY MOVEMENT; THE PILOT SELECTED TRIM TO COPILOT, BOTH COPILOT AND AUXILIARY TRIM WERE INOPERATIVE. THE PILOT SLOWED THE AIRCRAFT SPEED TO APPROXIMATELY 180 KIAS, THE TRIM STARTED TO RESPONSE NORMALLY.  THE PILOT DECLARED AN EMERGENCY AND LANDED SAFELY AT KSDF. AMF SDF MAINTENANCE REMOVED AND REPLACED AN OVERHAULED HORIZONTAL STABILIZER TRIM ACTUATOR IAW SA227 MM 27-40-10.  ALL TRIM ACTUATOR FUNCTIONAL OPERATIONS CHECK GOOD
